# SDR SWIA202157204

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 BEAM / RBL 12 ANGLE BRACKET HAS EVIDENCE OF CRACK AT TOP OF RADIUS.   (C-CHECK RO 4/1/2021)     REMOVED AND REPLACED BRACKET, FS280, RBL12, REF CRJ 700 SRM 51-42-21-001-001-A01
